# SDR R61A2025033000161

- Difficulty date: March 26, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 35,430 hours, 26,694 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17066136001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN BRIDGE CHECK - AFT CARGO L/H SIDE AT FR 82-83 AND STRINGER 25L HAVE CORROSION.  REMOVED DAMAGED SECTION OF STRINGER 25L, SPLICED IN NEW EXTRUSION AND RESTORED FINISH FR 82-84 REF: ETD2025-170-904517.
